# SDR 04241662

- Difficulty date: August 28, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N662BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7526
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Part number: 6229336400
- Part serial: 5FDD
- Condition: Defective
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EFIS COMP MON/ NR 1 AHARS ERRATIC.  RETURNED TO FIELD.  MX INTERROGATED MDC.  FOUND NR 2 AHRS FAIL.  REMOVED AND REPLACED NR 2 AHRS REF 34-20-00.  CLEARED FCC FAULTS.
